# SDR FDEA200902230671

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CHORD LOWER SURFACE HAS CORROSION, STA 1681.  MAIN CABIN FLOORBEAM UPPER CHORD REPAIRED IAW EA 757-5365-16-F1710 REV-C AT STA 1681, LBL- 58, TO RBL- 58.  REPAIR CLASSIFIED AS MAJOR ALTERATION.
